# SDR DXTA200501047

- Difficulty date: October 19, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N982QS
- Make and model: Cessna 750
- Aircraft serial: 7500182
- Aircraft time: 3,577 hours, 2,255 cycles
- Engine: Allsn AE3007C
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Dirty
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT GEAR RETRACTS HEARD AND FELT BUMP IN THE NIGHT FOUR (4) TIMES DURING FLIGHT.  MEASURED EXTENSION OF NOSE STRUT, MEASURED 9.80 INCHES DISASSEMBLED AND CLEANED LOWER BARREL ASSEMBLY.  RESEALED AND REASSEMBLED.  MEASUREMENT NOW 9.75 INCHES IAW MM.  SERVICED STRUT. DOWNJACKED AND GOOD.  WORK C/W IAW MM CH 32-20-02, C/W GEAR CHECKLIST, NO FURTHER DEFECTS NOTED.
